`a`
Advances in Mathematics of Communications (AMC)
 

Volume 1,Number 4,     November 2007

1

The partial order of perfect codes associated to a perfect code   Pages : 399 - 412

Olof Heden

 Abstract       Full Text      Related Articles

2

On the security of generalized Jacobian cryptosystems   Pages : 413 - 426

Isabelle Déchène

 Abstract       Full Text      Related Articles

3

Additive cyclic codes over $\mathbb F_4$   Pages : 427 - 459

W. Cary Huffman

 Abstract       Full Text      Related Articles

4

Bounds on the growth rate of the peak sidelobe level of binary sequences   Pages : 461 - 475

Denis Dmitriev and Jonathan Jedwab

 Abstract       Full Text      Related Articles

5

Decoding the Mathieu group M12   Pages : 477 - 487

Robert F. Bailey and John N. Bray

 Abstract       Full Text      Related Articles

6

Public key cryptography based on semigroup actions   Pages : 489 - 507

Gérard Maze,  Chris Monico and Joachim Rosenthal

 Abstract       Full Text      Related Articles

7

On a classification of finite statistical tests   Pages : 509 - 524

David Lubicz

 Abstract       Full Text      Related Articles